Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 613695, 13 pages
Research Article

Mean Square Stability of Impulsive Stochastic Differential Systems

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 4 December 2010; Revised 17 May 2011; Accepted 26 May 2011

Academic Editor: Xingfu Zou

Copyright © 2011 Shujie Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shujie Yang, Bao Shi, and Mo Li, “Mean Square Stability of Impulsive Stochastic Differential Systems,” International Journal of Differential Equations, vol. 2011, Article ID 613695, 13 pages, 2011. doi:10.1155/2011/613695